# SDR CA060906004

- Difficulty date: August 26, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 99187H2532
- Condition: Cracked
- Location: Cockpit
- Part time: 10,052 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT WINDOW CRACKED. LT SIDE WINDOW IAW AMM 56-12-01 REPLACED. (TC NR 20060906004)
